MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. GLENOSPHERE IMPACTOR MOD

ASCENSION ORTHOPEDICS, INC. GLENOSPHERE IMPACTOR MOD
Model Number IMP096006601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during surgery, the glenosphere impactor mod broke when using to impact the glenosphere.It is unknwon how the procedure was completed.No delays reported.No patient complications reported.
 
Additional Manufacturer Narrative
The part has not yet been received and photographs were not provided, so the failure could not be confirmed.According to risk documentation for the rss system, probable causes for instrument breakage or damage include inadequate design, inadequate or incorrect surgical technique, and normal wear.If the part is later returned to integra this investigation may be reopened and updated.Insufficient information was provided to determine what portion or in what manner the part was broken.According to risk documentation for the rss system, probable causes for instrument breakage or damage include inadequate design, inadequate or incorrect surgical technique, and normal wear.According to previous investigations for similar instruments, the instrument damage may have been caused by rapid brittle fracture due to off-axis loading applied during impaction.If the part is later returned to integra this investigation may be reopened and updated.

Brand Name
GLENOSPHERE IMPACTOR MOD
Common Device Name
IMPACTOR
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14603008
Report Number3002788818-2022-00033
Device Sequence Number5064445
Product Code HWA
UDI-Device Identifier10381780245667
UDI-Public10381780245667
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMP096006601
Device Catalogue NumberIMP-0960-066-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale